# SDR Z5FA2012062342501

- Difficulty date: June 23, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N425CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0132
- Aircraft time: 4,859 hours, 3,560 cycles
- Engine: Wilint FJ443A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE AND CLIMBING THROUGH FL 180 THE CABIN DOOR ANNUNCIATION LIGHT ILLUMINATED. CREW RAN THE APPROPRIATE CHECKLIST AND REQUESTED A DESCENT TO A LOWER ALTITUDE IN THE EVENT THE DOOR LOST PRESSURE OR OPENED.  CREW DECLARE AN EMERGENCY FOR PRIORITY HANDLING AND RETURNED TO DEPARTURE.  ACFT MADE AN OVERWEIGHT LANDING WITHOUT INCIDENT.  MX PERSONNEL PERFORMED AN OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS NOTED AND RERIGGED FORWARD AND AFT UPPER DOOR LATCH SWITCHES.  A GROUND OPS CHECK PERFORMED SATISFACTORY AND ACFT RETURNED TO SERVICE.
